# SDR DALA2024012901271

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 10,569 hours, 4,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 7 OUTBOARD LOWER FWD SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF. 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT REPAIRED R/H SLAT TRACK NBR 7 OUTBOARD LOWER FWD SIDE PER ERA 608598-14AD REV B AND PRI REV O, 1 MATCHED. (LP# 0174773)
